MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH ERYTYPE S ABD+REV A1,B

BIO-RAD MEDICAL DIAGNOSTICS GMBH ERYTYPE S ABD+REV A1,B
Catalog Number 806127100
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported that a patient showed a false negative rh(d) result when the sample was tested using erytype s abd+rev a1,b on tango infinity.The patient had been tested rh(d) positive on tango optimo the previous year.The rh(d) positive result was now confirmed by another laboratory.The customer returned neither the complaint sample erytype s abd+rev.A1, b for investigational testing nor the patient sample that had caused the false negative test result.Therefore our quality control laboratory tested their retention sample of the supposedly defective lot with different donor samples on tango infinity.All positive and negative reactions were correct.We did not observe any false negative reaction.Regarding the affected tango infinity: the customer provided a black/white result image of poor quality that shows a negative reaction for both anti-d wells.The last preventative maintenance date was on (b)(6) 2021 and the service engineer confirmed a proper function of the instrument.The qc was run and passed all requirements.Due to the missing samples, the negative results at customer´s site remained unknown.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.Based on current information and data there is no indication for an instrument malfunction.The qc passed at the days of issue.The result was negative for rh(d) in both wells and on both days of testing.The one available result image shows normal negative reactions.The reported problem is likely related to sample specificities.

Brand Name
ERYTYPE S ABD+REV A1,B
Common Device Name
ERYTYPE S ABD+REV A1,B
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, 63303
GM  63303
MDR Report Key11753731
Report Number9610824-2021-00026
Device Sequence Number17003890
Product Code QHR
UDI-Device Identifier07611969951147
UDI-Public(01)07611969951147(17)210606(10)8950190
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
125094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2021
Device Catalogue Number806127100
Device Lot Number8950190
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1